# SDR SWAA2022060808263

- Difficulty date: May 15, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 20,154 hours, 9,318 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Part number: 120DF
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120 DF ; CORRODED ALONG EDGE A225-016 / [01] EVALUATED ALLOWABLE LIMITS CORROSION IS MORE 20 INCH MAXIMUM ALLOWED FOUND OUT OF LIMITS IAW SRM 53-00-53-1A-1;[02] VERIFIED. MATERIAL ID FOR FLOOR PANEL IS 2025 T3 .071 TAG# A120976 IAW AMM 25-52-01-201-801;[03] VERIFIED STEPS 1 AND 2;[04] VERIFIED STEPS 1; 2 AND 3;[05] FABRICATED; LOCATED AND DRILLED FLOOR PANEL 120DF I/A/W B737-800 AMM 25-52-01-201-801.;[06] VERIFIED ITEM 5;[07] OK TO TREAT AND PRIME;[08] TREATED AND PRIMED FLOOR PANEL 120 DF I/A/W B737-800 AMM 51-21-41 AND 51-21-72.;[09] VERIFIED STEP 8;[10] JOB COMPLETE; AUDIT C/W
